# SDR 2025F00269

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: General aviation
- Aircraft: N750XC
- Make and model: Cessna 750
- Aircraft serial: 7500508
- Aircraft time: 1,765 hours, 1,128 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Isolation Valve
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE CREW HEARD A SMALL MUFFLED POP. IN A FEW SECONDS, GOT A BAGGAGE ALTITUDE CAS MESSAGE. CREW STARTED TO DISCUSS CAS MESSAGE WHILE NOTICING CABIN ALTITUDE WAS RISING PAST 8600. CO PILOT REACHED FOR QRH AND NOTICED HE STARTED TO FEEL A LITTLE LIGHT HEADED. CREW QUICKLY DECIDED THAT MASKS WERE REQUIRED. CO PILOT SELECTED BAGGAGE ISOLATION VALVE CLOSED & DONNED MASK. CREW DONNED MASKS AND STARTED AN EMERGENCY DESCENT. DURING THIS PROCESS THE COPILOT PULLED THE THROTTLES TO IDLE AND PULLED SPEED BRAKES ONCE WE STARTED THE EMERGENCY DESCENT WE STARTED THE PROCESS OF CONTACTING ATC FOR INSTRUCTIONS. CREW CONFIRMED WITH ATC THAT KGSO WAS OUR BEST OPTION. CREW DESCENDED INTO GSO WITHOUT FURTHER ISSUES.
